Asian Journal of Mathematics

Volume 15 (2011)

Number 4

Extend Mean Curvature Flow with Finite Integral Curvature

Pages: 549 – 556

DOI: http://dx.doi.org/10.4310/AJM.2011.v15.n4.a4

Authors

Hong-Wei Xu

Fei Ye

En-Tao Zhao

Abstract

In this note, we prove that the solution of certain mean curvature flow on a finite time interval [0, T) can be extended over time T if the space-time integration of the mean curvature is finite. Moreover, we show that the condition is optimal in some sense.

Keywords

Mean curvature flow; maximal existence time; second fundamental form; integral curvature

2010 Mathematics Subject Classification

53C21, 53C44

Full Text (PDF format)